# SDR 95ZZZX2397

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roll Pins
- Condition: Defective
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAJOR INSPECTIONS WHEN CABIN AND DOOR ACCESS PANELS ARE OPENED AND LATCH MECHANISMS INSPECTED, ROLL PINS ARE BEING FOUND LOOSE, SPLIT, AND/OR BROKEN.  SUBMITTER RECOMMENDS SAFETY WIRE THROUGH ROLL PINS AND CAUTION NOT TO RE-USE ROLL PINS.  IF ROLL PINS DROP OUT, OCCUPANTS COULD PULL HANDLE AND IT COULD COME OFF IN THEIR HAND.  ALSO, FINDING SCREWS TOO LONG FOR ACCESS PANELS, CHAFING LATCH CONTROL MECHANISM.
